Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A bibliography on approximate integration

Author: A. H. Stroud
Journal: Math. Comp. 15 (1961), 52-80
MSC: Primary 65.00
MathSciNet review: 0116469
Full-text PDF Free Access

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.00

Retrieve articles in all journals with MSC: 65.00

Additional Information

Article copyright: © Copyright 1961 American Mathematical Society